Hi, I hope you are still effexor free and other AD's free. I'm trying to get off effexor. took last pill 20 days ago and still have withdrawals although not as bad as week 1 or 2. but the brain zaps, nausea, insomnia, mood swings is all there. i'm searching for people who left effexor months ago and still fine and effexor withdrawals free. can you plz tell me how long it'd take for these symptoms to go completely. thanks & all the best! and congrats on leaving effexor
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.